# SDR UHLA2011112800423

- Difficulty date: November 28, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION SHEAR CLIP AT APPROX FR82 BELLY AREA RIGHT SIDE BELOW CARGO FLOOR SUPPORT LONGERON.  REMOVED AND REPLACED SHEAR CLIP IAW EBM 170 SRM 51-41-01, 51-41-02, AND ETD 2011-170-108865.
